Per citar aquest document:
Scopus: 4 cites, Web of Science: 4 cites,
Alien limit cycles in Liénard equations
Coll, Bartomeu (Universitat de les Illes Balears. Dept. de Matemàtiques i Informàtica)
Dumortier, Freddy (Universiteit Hasselt(Belgium). Dept. Wiskunde)
Prohens, Rafel (Universitat de les Illes Balears. Dept. de Matemàtiques i Informàtica)

Data: 2013
Resum: This paper aims at providing an example of a family of polynomial Liénard equations exhibiting an alien limit cycle. This limit cycle is perturbed from a 2-saddle cycle in the boundary of an annulus of periodic orbits given by a Hamiltonian vector field. The Hamiltonian represents a truncated pendulum of degree 4. In comparison to a former polynomial example, not only the equations are simpler but a lot of tedious calculations can be avoided, making the example also interesting with respect to simplicity in treatment.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Abelian integrals ; Hamiltonian perturbation ; Liénard equation ; Limit cycles ; planar vector field ; two-saddle cycle ; Planar vector field ; Limit cycle ; Abelian integral ; Two-saddle cycle
Publicat a: Journal of Differential Equations, Vol. 254 (2013) , p. 1582-1600, ISSN 0022-0396

DOI: 10.1016/j.jde.2012.11.005

20 p, 399.5 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-02-03

   Favorit i Compartir